RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 431–434 (Mi de942)  

Conditional stability on a finite interval of time

S. S. Belyavsky

V. I. Lenin Belorusskii State University

Full text: PDF file (501 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 14.01.1969

Citation: S. S. Belyavsky, “Conditional stability on a finite interval of time”, Differ. Uravn., 6:3 (1970), 431–434

Citation in format AMSBIB
\Bibitem{Bel70}
\by S.~S.~Belyavsky
\paper Conditional stability on a finite interval of time
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 431--434
\mathnet{http://mi.mathnet.ru/de942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265699}
\zmath{https://zbmath.org/?q=an:0188.15203}


Linking options:
  • http://mi.mathnet.ru/eng/de942
  • http://mi.mathnet.ru/eng/de/v6/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019